MAUDE Adverse Event Report: GLOBUS MEDICAL, INC. CORRIDOR FIXATION SYSTEM; 1.05MM K-WIRE X 600MM, TAPERED TIP, NITINOL

GLOBUS MEDICAL, INC. CORRIDOR FIXATION SYSTEM; 1.05MM K-WIRE X 600MM, TAPERED TIP, NITINOL
Model Number 648.007
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 05/26/2025
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not available for evaluation.No determinations could be made as to the cause of the reported issue.
 
Event or Problem Description
It was reported that during a case the tip of the k-wire broke off and was retained in the patient post operatively.This event occurred in austria.
 
Additional Manufacturer Narrative
Neither the device nor any imaging was available for evaluation.The tip of the k-wire remained in the patient post-operatively.The fracture occurred during the treatment of a type 2 dens fracture.After insertion of the soft tissue retractor (648.101) and the k-wire guiding cannula screw guide (648.010s), the surgeon inserted the 1.05mm k-wire x 600mm, tapered tip, nitinol (648.007).The tip of the k-wire fractured after being inserted roughly 5mm into c2, and the tip could not be retrieved from the patient.This evaluation determined that this event was within expected risk; therefore, no further actions will be taken at this time.The following sections have been updated for this supplemental report: b4, g6, h2, h3, h6, h10.
 
Event or Problem Description

Brand Name
CORRIDOR FIXATION SYSTEM
Common Device Name
1.05MM K-WIRE X 600MM, TAPERED TIP, NITINOL
Manufacturer (Section D)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer (Section G)
GLOBUS MEDICAL, INC.
2560 general armistead avenue
audubon PA 19403
Manufacturer Contact
daniel paul
2560 general armistead avenue
audubon, PA 19403
6109301800
MDR Report Key22179044
Report Number3004142400-2025-00131
Device Sequence Number9739198
Product Code LXH
UDI-Device Identifier00849044034301
UDI-Public00849044034301
Combination Product (Y/N)N
Initial Reporter StatePA
Initial Reporter CountryUS
PMA/510(K) Number
D368745
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2025
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/10/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number648.007
Was Device Available for Evaluation? No
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 05/27/2025
Supplement Date Received by Manufacturer05/27/2025
Initial Report FDA Received Date06/10/2025
Supplement Report FDA Received Date07/16/2025
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age59 YR
Patient SexFemale